# SDR 2007UALA01955

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 58,454 hours, 7,021 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 23AB, 39HJK & 59ABC EMERGENCY LIGHTS ARE INOP.  REPLACED EMERGENCY LAMPS.  ALL CHECK NORMAL.  [06-22-07]  REPLACED EMERGENCY LAMPS. ALL CHECK NORMAL.
